Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 15-35 | Back to browse issues page


XML Print


Abstract:  

In this article, we introduce a new class of ideal convergent sequence spaces using an infinite matrix, Musielak-Orlicz function and a new generalized difference matrix in locally convex spaces. We investigate some linear topological structures and algebraic properties of these spaces. We also give some relations related to these sequence spaces.

Type of Study: Research paper | Subject: General